# SDR CA190408017

- Difficulty date: March 31, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cessna 525A
- Aircraft time: 4,611 hours
- Engine: Wilint FJ443A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: APTE304A200G
- Condition: Failed
- Location: Oil Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT, ON DESCENT, THE LEFT ENGINE OIL PRESSURE INDICATED 16PSI. THE MASTER WARNING  OIL PRESS WARN  DID NOT ILLUMINATE.  COMPLETED THE LOW OIL PRESSURE INDICATION CHECKLIST (RETARDED THE LEFT THROTTLE), THE OIL PRESSURE RETURNED TO NORMAL   OIL PRESSURE TRANSDUCER REPLACED.
